# SDR SWAA096849

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 43,114 hours, 26,690 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 6546536
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND CENTER WING SECTION SHEAR FITTING CRACKED AT BS 548, LBL 42.  REMOVED AND REPLACED FITTING PER SRM.
